MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility number - (b)(6).Device evaluation by manufacturer: the device was returned for evaluation.It was observed that the main coil, the introducer sheath and the delivery wire were returned.It was observed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Microscopic inspection revealed that the main coil was detached, bent and stretched.Device history records (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review was completed and confirmed that the event of main coil detached/separated is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific concludes the most probable root cause as unable to exclude device problem.
 
Event or Problem Description
Reportable based on the device analysis completed on 9mar2026.It was reported that coil premature deployment occurred.The target lesion was located in the ,moderately tortuous and mildly calcified left internal iliac artery.A 8mm x 40cm interlock - 35 was selected for use.During he procedure, the coil wire was separated in the distal part of the catheter.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed main coil detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24766884
Report Number2124215-2026-18166
Device Sequence Number9247877
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)281127(10)38067687
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0038067687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown